# SDR YENA2023110801361

- Difficulty date: November 4, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 008
- Aircraft time: 46,244 hours, 30,621 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LH BEAM CORRODED FR 86 AND FR 87 Y-10.R MARKED IN RED; BLENDED LH BEAM AT FR 86-87 IAW EMB 190 SRM 51-10-03 PART HAS 100% MATERIAL LOSS PART REMOVED AND REPLACED LH BEAM PN 170-65669-003 AT FR 89Y-10.5 PER EMB -190 SRM 51-40-08 ALL WORK ACCOMPLISHED ON EAMS WO H9271 NR 00129.
